# SDR SWAA2023072680823

- Difficulty date: July 20, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP OUTBOARD SUPPORT FAIRING ADJUSTMENT; TASK 27-51-28-820-801 REQUIRED ON L/H WING #1.<[01] ACCOMPLISHED L/H WING OUTBOARD FLAP OUTBOARD SUPPORT FAIRING #1 ADJUSTMENT CHECK IAW AMM TASK 27-51-28-820-801;[02] INSPECTED WORK PERFORMED.
